MedElevator Войти в исследования
← Поиск публикаций
Clinical and experimental dermatology · 2018

Pityriasis rubra pilaris-like erythroderma secondary to phosphoinositide 3-kinase inhibition.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Dewan A K, Sowerby L, Jadeja S, Lian C, Wen P, Brown J R, Fisher D C, LeBoeuf N R

Аннотация

BACKGROUND: Phosphoinositide 3-kinase (PI3K) inhibitors are a class of small-molecule inhibitors approved for the treatment of certain leukaemias and lymphomas. Their dermatological adverse event profile is poorly described.

AIM: To characterize a rare cutaneous adverse event from PI3K inhibitors in order to help dermatologists and oncologists identify and effectively manage such eruptions.

METHODS: This was a retrospective analysis of patients receiving PI3K inhibitors referred to the Skin Toxicities Program in The Center for Cutaneous Oncology.

RESULTS: Three patients on PI3K inhibitors for treatment of malignancy developed diffuse erythroderma and keratoderma. Clinical and histopathological findings were consistent with pityriasis rubra pilaris (PRP)-like reactions. All patients improved with topical and oral corticosteroids, oral acitretin, and drug discontinuation.

CONCLUSIONS: PRP-like cutaneous eruptions may develop secondary to PI3K inhibition. Early dermatological evaluation of cutaneous toxicities to PI3K inhibitors as well as rapid initiation of disease-specific treatments may help keep patients on life-prolonging anti-cancer therapies.

Предметные рубрики MeSH